# SDR SWAA2015081142644

- Difficulty date: August 1, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 57,070 hours, 44,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD SIDE, STUB FRAME CORRODED AT BS 947.  R & R STUB FRAME IAW DWG.
